| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Arthrofibrosis (4885)
| Date of Event |
02/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee manipulation under anesthesia and was ultimately revised less than six (6) months following a left knee arthroplasty to address stiffness.Only the tibial components were revised and replaced.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10, concomitant devices, persona all-poly patella 35mm catalog #: 42540200035 lot #: 66540369, persona cemented cruciate retaining narrow femoral component left size 11 catalog #: 42502007001 lot #: 66674771, persona stemmed cemented tibial component left size g catalog #: 42532007901 lot #: 67075669, palacos r + g bone cement catalog #: 66056768 lot #: 69421390 g2: foreign, event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.